# SDR JJBA20170222015

- Difficulty date: February 22, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N14179
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500896
- Aircraft time: 31,546 hours, 19,335 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Part serial: 612090
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN OVER ROW 18 HALF LIT.  R&R INVERTER AND R&R EXIT SIGN ASSY.  OPS CHECK SAT AT THIS TIME.
